Hole mobilities of periodic models of DNA double helices in the nucleosomes at different temperatures

Bende Attila, Bogár Ferenc, Ladik János: Hole mobilities of periodic models of DNA double helices in the nucleosomes at different temperatures.
Chemical Physics Letters, (565). pp. 128-131. ISSN 00092614 (2013)

[img]
Preview
Text
ChemPhysLett13_565_128_MS.pdf - Accepted Version

Download (136kB) | Preview
[img]
Preview
Text
chemphyslettcontent.pdf - Additional Metadata

Download (3MB) | Preview
Item Type: Article
Journal or Publication Title: Chemical Physics Letters
Date: 2013
Volume: 565
Page Range: pp. 128-131
ISSN: 00092614
Faculty: Faculty of Medicine
Department: MTA-SZTE Szupramolekuláris és Nanoszerkezetű Anyagok Kutatócsoport
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2280633
DOI id: https://doi.org/10.1016/j.cplett.2013.02.021
Date Deposited: 2014. Jan. 22. 13:44
Last Modified: 2018. Jul. 18. 14:53
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/1763

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year